# SDR USAA960351

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47050
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Compt
- Part time: 74,491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-6 CHECK INSPECTION, FOUND THREE .5 INCH CRACKS IN SKIN 7TH, 8TH AND 13TH RIVITS ABOVE STOP TOP FORWARD CORNER FORWARD CARGO DOR FRAME EDDY CURRENT INSPECTION.  INSTALLED DOUBLER REPAIR PER USAIR EA NR 32409 AND SRO 09530117.  (M)
